@Amber_Oneil

Last reply

Amber_Oneil

Mavenclad

Is there anyone on this medication that I could talk to start mavenclad tomorrow thanks

Vixen

@Vixen

Hi @amber_oneil, one thing you could do would be to type 'mavanclad' into the search box above and it will bring up all previous posts. Hope that helps, and good luck tomorrow!

jaybonds

@jaybonds

Hi amber! I just finished year one of the Mavenclad. Did you have some questions about it? I'm sure the side effects are concerning you.

Susanna

@Susanna

@amber_oneil I will be starting Year Two in October. :) Feel free to get in touch!

laura07

@laura07

Hi @amber_oneil - few things I would've liked to know before starting clad: the main side effect for me was feeling under the weather with more colds/infections, but that took several weeks to happen. Keep a close eye on your lymphocyte levels as if they stay low (below 0.8) for too long it will affect whether you can have year 2, or any other DMD for a few months even after the year is over. Mavenclad stopped my very active MS for nearly a year. Good luck for tomorrow!!

KCochrane-85

@KCochrane-85

@laura07 Hi I am currently on my first course in year one. I haven’t really had any side effects other than some hair loss so far. How is your ms now? Was it just one year it stopped it being really active for? I have just recently been diagnosed and get so worried About the term ‘very active’.

US-Emma

@US-Emma

@Susanna, I am just finishing year 1, week 1 of Mavenclad. How did your doses in October and November go? What sort of side effects have you experienced over the 18+ months you have taken Mavenclad? I have read a lot of people have fatigue. I had fatigue for 6-9mo after each Lemtrada dose. It was different from MS fatigue in that it started in the morning and as the months went on it subsided at an earlier time in the day until it was gone. Thanks to everyone for sharing their experiences. Emma

Susanna

@Susanna

Hi Emma! Congrats on finishing year 1 :) I am overall better since Mavenclad and a few lifechanges. I do not experience significant side effects or anything noticeable! :) That's a really good thing + adherence is super easy.

fay_mishima

@fay_mishima

I just finished Year 1 in February, I've written a post about my experience. Feel free to reach me for any queries you have. All the best.